# SDR 0001909966

- Difficulty date: May 10, 2000
- Submitted: May 31, 2000
- Operation: Air carrier
- Aircraft: N9330
- Make and model: Doug DC-9-31
- Aircraft serial: 47138
- Aircraft time: 81,861 hours, 89,355 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APB CRACKS FOUND ON UPPER DOOR JAMB LEFT AND RIGHT SIDES.  CUT OUT DAMAGE AND REPAIRED PER EA 99-172388, LOG PAGES 1437697, 1437694, 1437690.
